# SDR UIEA2012041700125

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 58,610 hours, 10,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STATIC INVERTER TROUBLESHOOTING, MX FOUND THE DRIP SHIELD (TRAY) ABOVE THE STATIC INVERTER WITH A FASTENER HOLE WITH CRACKS.  THE HOLE DIMENSION IS 0.375" DIAM WITH CRACKS RADIATING FROM THE HOLE TO A DIMENSION UP TO A LENGTH OF 1.125" (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 1 FC (FLIGHT CYCLE) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 (FLIGHT HOURS) AFTER PART 1.)
